MAUDE Adverse Event Report: ZIMMER TMT TRABECULAR METAL ACETABULAR REVISION SHELL; PROSTHESIS, HIP

ZIMMER TMT TRABECULAR METAL ACETABULAR REVISION SHELL; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted (at this time).The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported through pmi that the patient underwent an initial left hip arthroplasty.Subsequently, the patient plans to be revised 2 months post procedure due to cup loosening.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned; visual and dimensional evaluations could not be performed.The device history records were reviewed for deviations and/or anomalies.No anomalies/deviations related to the event were identified.The reported products were reviewed for compatibility with no issues noted.Medical records were not provided a definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.

Brand Name
TRABECULAR METAL ACETABULAR REVISION SHELL
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER TMT
10 pomeroy road
parsippany NJ 07054
Manufacturer (Section G)
ZIMMER TMT
10 pomeroy road
parsippany NJ 07054
Manufacturer Contact
christina arnt
10 pomeroy road
parsippany, NJ 07054
9735760032
MDR Report Key12589947
Report Number3005751028-2021-00062
Device Sequence Number3763260
Product Code JDI
UDI-Device Identifier00889024310902
UDI-Public(01)00889024310902(17)240430(10)64290927
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K003181
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model NumberN/A
Device Catalogue Number00700006220
Device Lot Number64290927
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2021
Supplement Date Received by Manufacturer12/13/2021
Initial Report FDA Received Date10/07/2021
Supplement Report FDA Received Date12/14/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/09/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale